# SDR 07FDEA04378

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 54,758 hours, 9,337 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ACCESS PANEL 618GB INBOARD SUPPORT FOUND CRACKED.    10-16-07    RIGHT HAND WING LEADING EDGE ACCESS PANEL 618GB CRACKED INBOARD SUPPORT STIFFENER REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER FEDEX GMM 6-2-100.
